Xerosis is the medical term for dry skin. It can have many different causes, including general dehydration.
You need to drink plenty of water and your diet should include fruits and vegetables.
When the skin is moist you will not be able to see the skin flaking off.
Just apply some moisturizing cream on it and keep the skin in the area well hydrated and clean.
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
It seemed to had been clearing up but then I wrecked it by having another wank,
Do you think it's just caused by too much masturbation and how long should I stop masturbating for
Well it seemed to have not been getting as much dry skin as the days went on, I started to masturbate about 3 days later and only little was there(used to be alot of dry skin) and started using skin so soft(its like soap for body wash) and 2 days later my penis got red and dry, Should I not use soap on my penis?